Self-trapped propagation in the nonlinear cubic-quintic Schroedinger equation: a variational approach

Anno: 1994

Autori: De Angelis C.

Affiliazione autori: Universita di Padova, Padova, Italy

Abstract: In the framework of a variational approach, we determine approximate analytical expressions for the self-trapped solutions in the cubic-quintic nonlinear Schrodinger equation (NLCQSE) and compare our solutions with the available exact ones. Through our approach, we also discuss the stability of the solutions and give simple explanations to the physical meaning of the bistable soliton regime, which can be obtained for some parameter values.

Giornale/Rivista: IEEE JOURNAL OF QUANTUM ELECTRONICS

Volume: 30 (3)      Da Pagina: 818  A: 821

Parole chiavi: Nonlinear Optics
DOI: 10.1109/3.286174

Citazioni: 84
dati da “WEB OF SCIENCE” (of Thomson Reuters) aggiornati al: 2024-07-14
Riferimenti tratti da Isi Web of Knowledge: (solo abbonati)
Link per visualizzare la scheda su IsiWeb: Clicca qui
Link per visualizzare la citazioni su IsiWeb: Clicca qui